American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49Q20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ian Agol, Fernando C. Marques and André Neves. Min-max theory and the energy of links. J. Amer. Math. Soc. 29 (2016) 561-578.
Abstract, references, and article information   
View Article: PDF

[2] Brian White. The nature of singularities in mean curvature flow of mean-convex sets. J. Amer. Math. Soc. 16 (2003) 123-138. MR 1937202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Luis A. Caffarelli, Mikhail Feldman and Robert J. McCann. Constructing optimal maps for Monge's transport problem as a limit of strictly convex costs. J. Amer. Math. Soc. 15 (2002) 1-26. MR 1862796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Brian White. The size of the singular set in mean curvature flow of mean-convex sets. J. Amer. Math. Soc. 13 (2000) 665-695. MR 1758759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia